Skip navigation.

HOME > Publications > Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

Proceedings of the Japan Academy, Ser. A, Mathematical Sciences

PJA Ser. B

transactions

CiNii

Proceedings of the Japan Academy, Ser. A Mathematical SciencesThe aim of the Proceedings of the Japan Academy, Series A, is the rapid publication of original papers in mathematical sciences. The paper should be written in English or French (preferably in English), and at most 6 pages long when published. A paper that is a résumé or an announcement (i.e. one whose details are to be published elsewhere) can also be submitted. The paper is published promptly if once communicated by a Member of the Academy at its General Meeting, which is held monthly except in July and in August.

Vol. 93 No. 5 (2017)

On the product of Hurwitz zeta-functions
Nian Liang Wang and Soumyarup Banerjee
Proc. Jpn. Acad., Ser. A, Vol. 93, 31-36 (2017) [Abstract and Full Text]
On the distribution of rank two $\tau$-congruent numbers
Chad Tyler Davis
Proc. Jpn. Acad., Ser. A, Vol. 93, 37-40 (2017) [Abstract and Full Text]
Value distribution of L-functions concerning shared values and certain differential polynomials
Fang Liu, Xiao-Min Li and Hong-Xun Yi
Proc. Jpn. Acad., Ser. A, Vol. 93, 41-46 (2017) [Abstract and Full Text]

↑Go to TOP